# SDR FDEA2018080711927

- Difficulty date: July 21, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 92,874 hours, 39,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA00236
- Condition: Cracked
- Location: Bs 1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET WAS CRACKED, BS 1501, LONGERON 50R.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-31-01, VOL 2.
